| Catalog Number |
0808006 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
08/15/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned to lifecell for evaluation.The internal investigation into strattice lot sp100528 included a review of the reported information, review of the device history records and review of the complaint history records.Investigation results revealed no remarkable findings with no other complaints reported against the lot and no deviations or nonconformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.To date, of the (b)(4) devices released to finished goods for lot sp100528, (b)(4) have been distributed.Based on our internal review with no remarkable findings, a relationship to the strattice device could not be determined.No further actions are required as a nonconformance could not be confirmed.As per the ifu, contraindications state that this surgical mesh is derived from a porcine source and should not be used in patients with known sensitivity to porcine material and that polysorbate 20 is a component of the aqueous phosphate buffered solution and therefore strattice surgical mesh should not be used in patients with a known sensitivity to this material.Although the patient did not have any known history of allergy, this event was the first time they had the device implanted.
Event or Problem Description
It was reported by a patient that they were implanted with 3 strattice bps devices (lot #s: sp100540-482, sp100528-238, & sp100519-009) on (b)(6) 2018.Sometime in (b)(6) 2018, the patient began to experience "pain, itching, and skin rashes" where the product is implanted.The patient advised they are now seeking to have the implants removed.This complaint is associated with the second of three devices implanted.Additional information was reported that the strattice devices were all explanted on (b)(6) 2019.The patient has no known allergy to porcine or polysorbate 20.